# SDR O842010F00000

- Difficulty date: July 28, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N880SF
- Make and model: Bell 230
- Aircraft serial: 23024
- Engine: Allsn 250C30G2
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL132Q
- Part serial: 6439XL2
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,232 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR WOULD NOT GO ON-LINE AFTER ENGINE START FOR RETURN FLIGHT BACK TO HOME BASE FROM HELIPAD AFTER PATIENT DROP-OFF.
